# SDR UPS02838063

- Difficulty date: March 24, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME AT FS 720 AND BETWEEN L35L AND 36 IS CRACKED.  REMOVED AND REPLACED DAMAGED FRAME SPLICES IAW DAC DWG 9753750.
